# SDR DALA2015030201974

- Difficulty date: March 1, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tee Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EMERGENCY EXIT DOOR 843 RT LOWER T-SECTION IN PASSENGER CABIN, SSI 522102-01-1 AND ATTACH FORM 5100- REPLACED LOWER T-SECTION ON EMERGENCY EXIT DOOR 843RT SIDE.  CORROSION MEASURES L=0.800", W=0.410", D=0.003".
